# SDR UALA2011051302391

- Difficulty date: May 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N524UA
- Make and model: Boeing 757222
- Aircraft serial: 24977
- Aircraft time: 67,214 hours, 24,967 cycles
- Engine: Pwa PW2037
- System (JASC): 5220 · Emergency Exits
- Part: Light
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L EMER ESCAPE SQUIB TEST LIGHT DOES NOT TEST.  RESEATED LIGHT BULB, TESTED NORMAL.
